Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 580686, 9 pages
http://dx.doi.org/10.1155/2014/580686
Research Article

Strong Convergence Theorems for Quasi-Bregman Nonexpansive Mappings in Reflexive Banach Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana

Received 9 May 2014; Accepted 24 June 2014; Published 21 July 2014

Academic Editor: Giuseppe Marino

Copyright © 2014 Mohammed Ali Alghamdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Ali Alghamdi, Naseer Shahzad, and Habtu Zegeye, “Strong Convergence Theorems for Quasi-Bregman Nonexpansive Mappings in Reflexive Banach Spaces,” Journal of Applied Mathematics, vol. 2014, Article ID 580686, 9 pages, 2014. https://doi.org/10.1155/2014/580686.